# SDR DL72S952162

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Smoking
- Location: Flight Deck
- Component: 91213H5464
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLIMBING THROUGH FL 320, HAD VISIBLE SMOKE AND FUMES COMING  FROM CONDUIT BETWEEN R-2 AND R-3 COCKPIT WINDOWS ON F/O SIDE.  SMOKE CLEARED WHEN WINDOW HEAT TURNED OFF.  REPLACED R-2 WINDOW AND CONTROLLER.
